# SDR SWAA2022052509483

- Difficulty date: May 20, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 76,036 hours, 44,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK ON AFT SIDE OF FASTENER 6L. AREA REQUIRES PAINT STRIPPING TO CONFIRM CRACK INDICATION. CONFIRMED CRACK ON LEFT PICKLE FORK MEASURING .4 IN; EDGE OF FITTING TO FASTENER 6L PER NDT 51-00-00; PROCEDURE 23. STRIPPED PAINT FROM AREA AS NECESSARY IAW AMM 51-21-11.
